Journal of Mathematical Sciences

, Volume 188, Issue 6, pp 758–760

Characterization of distribution by regression properties of maximal order statistics


DOI: 10.1007/s10958-013-1168-1

Cite this article as:
Tovmasyan, S.A. J Math Sci (2013) 188: 758. doi:10.1007/s10958-013-1168-1

We obtain characterization of some distribution based on some regressional relations for order statistics. Bibliography: 2 titles.

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.St. Petersburg State UniversitySt. PetersburgRussia

Personalised recommendations